# SDR REXA2020042200511

- Difficulty date: February 29, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- Engine: Ge CF348C5
- System (JASC): 7110 · Engine Cowling System
- Part: Pad
- Part number: CN6243084201
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON PAD WHERE SEATS THE LATCH OF UP/LWR COWL BLOW-OFF DOORS AT LH ENGINE (MOT)
PADS WHERE SEATS THE LATCH OF UP/LWR COWL BLOW-OFF DOORS AT LH ENGINE WERE REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-10-001-001-A01
